# SDR 97UAL900153

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1060581
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY WERE UNABLE TO GET 'A' SYSTEM HYDRAULICS TO FLIGHT CONTROLS.   FOUND A SYSTEM FLIGHT CONTROL SHUT-OFF VALVE FAILED CLOSED.   REPLACED SHUTOFF VALVE.   OPS CHECK GOOD.
